• question-icon

    What causes constant sunburn like rashes on skin in a psoriasis patient?

default
Posted on Thu, 2 Jun 2016 in Elderly Problems
Question: I have a sunburn- like- condition which has lasted about six weekls It seems toi brought on after sleep
I have psorises which doesn't seem related to this condition XXXX
doctor
Answered by Dr. Alexander H. Sheppe 46 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

There are a few things this sunburn-like rash could be. Is it itchy? If so, it could be a contact dermatitis, or eczema, and would respond well to topical antihistamines. It could be seborrheic It could be an infection, such as Rocky Mountain Spotted Fever or a fungal infection, which would need either antibiotics or a topical antifungal cream. However, one of the most common rashes of this type in your age group is seborrheic dermatitis, which is treated well with topical Metronidazole cream. The best way to diagnosis this, however, is an extensive in-person skin exam.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Topical antifungal

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

Get personalised answers from verified doctor in minutes across 80+ specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Alexander H. Sheppe
  • Q - What other medication can show a false positive for Oxazepam and Temazepam?

  • Q - Suggest treatment for premature ejaculation

  • Q - Which genetic test predicts how effective psychiatric medication are at...

  • Q - What causes erectile dysfunction after kegel exercises?

  • Q - Suggest ways to wean off Abilify

  • Q - What do these PFT test results indicate?

  • Q - Suggest treatment for visual hallucinations

  • Q - Suggest treatment for borderline personality disorder

  • Q - How to rule out bipolar disorder?

  • Q - Suggest treatment for withdrawal symptoms of Hydrocodone

backtotop2